# SDR SWAA2013050615661

- Difficulty date: April 22, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 63,682 hours, 53,088 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 6553844
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRACK TIE DOWN CRACKED AT BS 500, LBL 18.2.  REPAIRED TRACK TIE IAW EA.
